# SDR USAA2011060600018

- Difficulty date: May 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR20 TO FR24, BL -Y189.  REPLACED SEAT TRACK BETWEEN FR20 TO FR24, BL -Y189 IAW EA 133364.
